MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"
Model Number SN2510
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that writer securely attached sol-care needle tip to syringe (309657) and primed to correct dose.Client present and witnessed and verified dose.While self-injecting medication im, medication began leaking out of needle tip, pooling in luer lock.Small amount of medication (estimated 5 mg) wasted.New needle tip applied, and client self administered remainder of dose with no further issues.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY NEEDLE 25G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street
cangqian community,yuhang dist
hangzhou city, zhejiang
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22790980
Report Number3014312726-2025-00179
Device Sequence Number8511623
Product Code FMI
UDI-Device Identifier00810018090333
UDI-Public(01)00810018090333(10)07111011
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN2510
Device Lot Number07111011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown